Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online
Ask a Urologist   »  

Pain and irritation on penis after urinating. Feeling heaviness in stomach after medication. Prognosis?

Jan 2013
User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2003
Answered : 1658 Questions
I am 28 year male, I had a slight irritation at the root of my penis once i was done urinating. This happened to me after my workout in gym. The same night during sleep I felt the irritation got worse that made me wake up and realised I had a wet dream, after urination the irritation/pain was still there and the next day I consulted a doctor and gave my urine sample for test. He tested it and said there is no problem in the urine and dont have an UTI. The pain could be because of muscular strain and prescribed pain killers. After two days, the pain while urination is reduced (not completely gone). But, I feel like my stomach is heavy and I want to pass gas, but the gas wont come sort of feeling, when I shit I had to take time to start and wont be over in one go and I feel pain fluctuating between the right and left down corners of my abdomen. Some times near by groin area where it joins just above the thighs . My doctor examined my testicles as well and checked through my entire scrotum for pain, but i felt no pain there. From the day it has started happening, I have had wet dreams almost everyday. I am afraid what it could be, if it could be other than muscle strain or could be any problem with prostrate, stomach infection etc., Could you please help me with this.
Posted Thu, 14 Mar 2013 in Penis Problems
Answered by Dr. Mayank Bhargava 52 minutes later
Welcome to XXXXXXX forum.

Let me know the associated features along with mentioned.
Do you have fever/ watery diarrhea/ nausea or vomiting/ excessive flatulence?
Do you have itching and rash along with pain at the tip of penis?
Are you getting decreased urine/ burning urination sensation/ blood in urine?

With the available described symptoms, there appears to be possibility of thrush at tip of penis or impaction of renal stone at ureter and bladder junction.
Thrush is called as "Candidiasis" caused by candida albicans fungus; a normal commensal fungus in human beings.
Fungus gets proliferated with breach in immune system.
As it is fungal in nature, urine routine microscopic examination is found to be normal.
Impacted renal stones at the junction of ureter and urinary bladder may cause pain at the tip of penis.
Unable to pass gas, abdominal heaviness and bloating along with constipation suggests decreased gastrointestinal motility.

Do you have positive family history of diabetes?
Diabetes may be associated with decreased gastrointestinal motility with predisposition to thrush formation.

You should consult with your treating doctor/ XXXXXXX medicine specialist and should go for through check up.
Examination of glans penis is mandatory to rule out thrush.
You should go for ultrasound imaging studies to rule out dilatation of ureter with visualization of stone.
You should also go for KOH mount preparation of scrapings from glans penis.
You should also go for complete blood count, blood sugar, thyroid profile, serum electrolytes for evaluation of decreased gastrointestinal motility.

You should apply antifungal topical ointment on the tip of penis.
You should take plenty of water, high fibrous diet and prokinetics for increasing gastrointestinal motility.

As such there is no chance of muscular pain as penis is made of corpus spongiosum with presence of smooth muscles not skeletal muscles.
Muscular pain is felt in skeletal muscles not the smooth muscles.

Muscle relaxants medicine also acts on skeletal muscles.

Hope that helps.
Let me know if I can address any more concerns.
Take care,
Dr. Mayank Bhargava
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor